# SDR AALA202307051638

- Difficulty date: July 3, 2023
- Submitted: July 5, 2023
- Operation: Air carrier
- Aircraft: N841NN
- Make and model: Boeing 737823
- Aircraft serial: 30914
- Aircraft time: 39,133 hours, 16,403 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Roll Pin
- Part number: UNKNOWN
- Condition: Sticking
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LOUD HUMMING NOISE THROUGHOUT FLIGHT AFT LEFT DOOR. FOUND ROLL PIN STICKING OUT OF THE TOP FORWARD UPPER FLAPPER DOOR. SECURED PIN. OPERATION AND LEAK CHECK GOOD.
